# SDR MWEA96449

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5755 · Spoilers
- Part: Support Beam
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, RT WING INBD SPOILER TORSION BAR BEARING UPPER SUPPORT BEAM IS CRACKED AT LOWER END.  INSTALLED A NEW SUPPORT BEAM IAW SRM 57-01, PG 1.
